# SDR UALA2010052001706

- Difficulty date: May 19, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 35,870 hours, 7,968 cycles
- Engine: Pwa PW4084
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV216801
- Condition: Faulty
- Location: Seat 22a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CM2502 OVERAISLE VIDEO MONITOR AT SEAT 23G INOP.  ORDERED PART PN 477W7162-33B (VIDEO MONITOR) NO STOCK.  SFO OSTF NR M1030.  VIDEO MONITOR NONE STOCK AT SFO.  ORDERED ON OSTF M1030.  ACTUAL MONITOR THAT IS INOP IS AT SEAT 22A, MONITOR AT SEAT 23G OPS CK OK.  REPLACED MONITOR AT SEAT 22A, NO HELP.  SECURED CONNECTOR ABOVE OVERHEAD BIN AT 22C, MONITOR CKS OKAY.
